| Model Number |
DVPA2D4 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient commented that "i was in the hospital but did not shock.My heart stopped and nothing happened with the implantable cardioverter defibrillator (icd).Is it even working? i have not seen a doctor since (b)(6) 2025, only the app is monitoring.On (b)(6) 2027 they said everything was ok with the transmission, when i just got out of the hospital for two months.I do not know if it is working.I do not get it.The heart clinic sent me an appointment for september but they did not know i was in the hospital for two months.Tomorrow i am going to see a new cardiologist." the icd remains in use. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.